# SDR DALA14035730963

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4R BS 1437 IN AFT ACCESSORY BAY.  SECTION OF LONGERON REMOVED IAW SRM 52-30-2 AND 51-30-05 AND A NEW SECTION WAS FITTED AND DRILLED IAW SRM 53-02, FIG 18.  NEW SPLICE FABRICATED IAW SRM 53-02, FIG 18.  NEW SPLICE AND SECTION OF LONGERON INSTALLED IAW SRM 51-30-2 AND 53-02, FIG 18.
